# SDR UIEA2014022400084

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,309 hours, 21,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FLOOR PROXIMITY LIGHTING, LIGHT LENS IS MISSING, RT SIDE FWD OVERWING ESCAPE DOOR.  INSTALLED A SERVICEABLE LENS & LAMP COVER IAW AMM 33-51-10, OPERATIONS CHECKED OK.
